# SDR F3LA2018091700434

- Difficulty date: September 3, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N201FR
- Make and model: Airbus A320-214
- Aircraft serial: 3389
- Aircraft time: 38,613 hours, 14,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Part time: 38,613 hours, 14,897 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL HAS CORROSION AROUND FASTENER HOLE AT FWD SECTION. REMOVED AND REPLACED R2 DOOR SILL IAW SRM 51-72-11-911-001, 53-41-14-283-002, 51-42-11 AMM 38-30-00.
